Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from pimples. Applied garlic, facial burns, brown patches. Will betnovate help?

Hi doctor, Just yesterday I applied galic to my face because I read that it helps remove pimples . when I woke up today, I found that my face is burned, it s red and brown. I am a mess I need for this to heal. I have just applied Betnovate Ointment because it s used for burns. Please help! advise me on what I should do , should I continue using betnovate?
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi thanks for posting your query

You seem to have developed contact irritant dermatitis due to application of garlic

you may do the following:

betnovate is a potent steroid , so it should be avoided on face , you may apply momatosone cream twice a day
If it is severe you may require short course of oral seroid under prescription
anti histaminic for itching and burning
a calamine lotion for soothing
use a mild cleanser like cetaphil for face wash
avoid sun exposure
It may take about a week to ten days to heal . There may be post inflamatory hypo or hyper pigmentation which may be managed accordingly after acne treatment

Hope this solves your query
Answered: Sat, 23 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Dermatologist Dr. Sudarshan's  Response
HI ,
Thanks for writing in.
Garlic is an irritant and can cause skin to burn.Better to avoid it.
Over the affected areas you can apply betnovate cream along with antibiotic cream like SSD oint.
Avoid such home remedies in future.
Answered: Fri, 22 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor